# SDR QXEA200800277

- Difficulty date: March 6, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 23,679 hours, 34,540 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - UPPER SURFACE OF LEFT INBOARD FLAP 5" AFT OF THE LEADING EDGE AT STATION YW139.00 IS CHAFED APPROXIMATELY .30" BY .35".  BLENDED OUT CHAFE IAW -8 200 SRM 57-50-16 PG 2 TABLE 1.  HFEC INSPECTED BLEND IAW-8 200 NDTM PART 6 51-00-01.  NO CRACKS NOTED, UT THICKNESS CHECK IAW -8 200 NDTM PART 1 51-00-04 HIGH .052 LOW .050.  FOUND TO BE WITHIN LIMITS IAW -8 200 SRM 57-50-16 PG 2 TABLE 1.  ALODINED, PRIMED AND TOP COAT TO THE BLENDED AREA IAW -8 200 SRM 51-20-16, 51-20-36 AND 51-20-51.
